# SDR RAIA00611048

- Difficulty date: November 29, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 15,198 hours, 13,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT NR 8038 - IAD - WIRING TO DOOR EMERGENCY LIGHT IS BROKEN.  MAINTENANCE REPAIRED THE WIRING TO THE LIGHT.
